# SDR FDEA201509292993

- Difficulty date: September 29, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 966 hours, 18,841 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0502505
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD FWD HINGE, WING SIDE, LOWER MOUNT INBD HOLE BORE CORRODED.  REPAIR BUSHING FABRICATED& INSTALLED IAW EA 1-5750-T0320592 PART 1 STEP 1B.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
